MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX SILICONE CUFFED ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX SILICONE CUFFED ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/166/070
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pilot balloon inflated during priming, but no air entered the line nor cuff.There was no patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3 and h6 - evaluation codes: updated.Device evaluation: one sample was returned without the original package for investigation.During visual inspection, no discrepancies were found.Leak test was performed on the sample returned; the leak test was successfully passed.Complaint was not confirmed.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.No action taken.

Brand Name
PORTEX SILICONE CUFFED ENDOTRACHEAL TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19105758
Report Number9617604-2024-00324
Device Sequence Number17994144
Product Code BTR
UDI-Device Identifier15019315054082
UDI-Public(01)15019315054082(17)280928(10)4419497
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/166/070
Device Catalogue Number100/166/070J
Device Lot Number4419497
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown